# SDR SWIA201436524

- Difficulty date: February 18, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 26,471 hours, 21,923 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE REAR PRESS BULKHEAD APPROXIMATELY FS 624.00 STRINGER 14A FOUND A CRACK ON THE CLIP ANGLE.  C CHECK R & R RT SIDE REAR PRESS BULKHEAD FS 624 STRINGER 14, CLIP USING HI-LITES IAW SRM.
